MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® CPT¿ CELL PREPARATION TUBE WITH SODIUM HEPARIN; LYMPHOCYTE SEPARATION MEDIUM

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® CPT¿ CELL PREPARATION TUBE WITH SODIUM HEPARIN; LYMPHOCYTE SEPARATION MEDIUM
Catalog Number 362753
Medical Device Problem Code Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd vacutainer® cpt¿ cell preparation tube with sodium heparin, poor barrier separation was seen with two tubes from one patient.No adverse impact was reported regarding the patient or user.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: bd received one photo for investigation.Evaluation of the photo showed the presence of poor barrier separation.Complaints for sample quality are under statistical control for the month of january 2026.At this time, further testing is not indicated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: poor barrier separation.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.Bd quality will continue to monitor sample quality complaints.

Brand Name
BD VACUTAINER® CPT¿ CELL PREPARATION TUBE WITH SODIUM HEPARIN
Common Device Name
LYMPHOCYTE SEPARATION MEDIUM
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24298532
Report Number1917413-2026-00081
Device Sequence Number18486962
Product Code JCF
UDI-Device Identifier30382903627531
UDI-Public(01)30382903627531(11)250120(17)260131(10)5020004
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Catalogue Number362753
Device Lot Number5020004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown